# SDR SWAA2013011111373

- Difficulty date: December 26, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N795SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30606
- Aircraft time: 43,473 hours, 25,186 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 65C25727
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INDICATES CRACKED SKIN AT STAB STA 101.9, LOWER STAB SKIN, RIGHT SIDE, CRACK MEASURES .800.  REPAIRED SKIN PER SRM.
